Header

UZH-Logo

Maintenance Infos

Eigenvalue completions by affine varieties


Rosenthal, J; Wang, X (2000). Eigenvalue completions by affine varieties. Proceedings of the American Mathematical Society, 128(3):643-646.

Abstract

In this paper we provide new necessary and sufficient conditions for a general class of eigenvalue completion problems.

Abstract

In this paper we provide new necessary and sufficient conditions for a general class of eigenvalue completion problems.

Statistics

Citations

6 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

26 downloads since deposited on 11 Mar 2010
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2000
Deposited On:11 Mar 2010 14:47
Last Modified:05 Apr 2016 13:26
Publisher:American Mathematical Society
ISSN:0002-9939
Additional Information:First published in [Proc. Amer. Math. Soc. 128 (2000), no. 3], published by the American Mathematical Society
Publisher DOI:https://doi.org/10.1090/S0002-9939-99-05655-5
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1709764

Download

Preview Icon on Download
Preview
Filetype: PDF
Size: 170kB
View at publisher